# SDR DALA2020022431356

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1162.5 FROM FR 68 TO FR69 AT AFT GALLEY AREA. REPLACED FLOOR BEAM -Y1162.5 LOC. FROM FR.68 TO FR.69 AT AFT GALLEY AREA ASPER A319 SRM 51-72-11 AND DWG D53472780. CORROED AREA L=0.628", W=0.020".
